BibTeX record journals/mcss/Trenn09

download as .bib file

@article{DBLP:journals/mcss/Trenn09,
  author    = {Stephan Trenn},
  title     = {Regularity of distributional differential algebraic equations},
  journal   = {{MCSS}},
  volume    = {21},
  number    = {3},
  pages     = {229--264},
  year      = {2009},
  url       = {https://doi.org/10.1007/s00498-009-0045-4},
  doi       = {10.1007/s00498-009-0045-4},
  timestamp = {Wed, 14 Jun 2017 20:33:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mcss/Trenn09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier